Hi all, Just wanted to let you know - and sorry I don't have any pictures - but my hair has really been thickening up over the past few months and the major change I've made is taking Marvelon - the birth control pill. I take it three months straight - so skipping my period for those months - and then have a period then continue on for three months, and I've been taking it since April of this year. A brief history - I lost probably 70% of my hair post-puberty in my teens. Late last year, I noticed my hair was even thinner - you could see through to my scalp at the front/top even when I had it pulled back in a ponytail. Now it's thickened up to the point where I'm not even as self conscious about where I part it. Of course I haven't gotten back all the hair I originally had - and I don't expect to - my hair is still thin - but i'm happy with these results. Note that I was also using 5% Minoxodil earlier this year -from about February to June/July, and that helped too, but it was causing a lot of dandruff so I stopped it with no adverse effect. I'm thinking that the Marvelon prevented the post-Minoxodil shed.